# SDR DALA2025052003891

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Access Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971585) CORROSION ON FUEL ACCESS RING OF FUEL ACCESS DOORS: 631BB AND 632HB AT RH WING. CORROSION ON ACCESS RING OF FUEL 631BB AND 632HB WERE REMOVED PER B737-800 SRM 57-20-01-2R-1. (UT) THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED ON "CLAMPRING" AREA OF FUEL ACCESS PLATE: ORIGINAL THICKNESS ON 631BB 0.160 IN AND 632HB 0.160 IN REMAINING THICKNESS ON 631BB 0.158 IN AND 632HB 0.157 IN THEREFORE IT IS WITHIN LIMITS PER B737-800 SRM 57-20-01-2R PROCEDURE 1 REPAIR 1.
